# SDR PCAA0311134

- Difficulty date: October 31, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 22,837 hours, 25,414 cycles
- Engine: Pwa PW120
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR ABOVE CAPTAINS FLIGHT INSTRUMENTS AND STRONGEST JUST BELOW GLARE SHIELD.  MAINTENANCE WAS ADVISED AND FOUND NR 1 ADVISORY FAN TO BE AT FAULT, ASSOCIATED CIRCUIT BREAKER WAS PULLED AND MEL ISSUED, AIRCRAFT THEN RETURNED TO SERVICE.
